# SDR DHL2005770001

- Difficulty date: January 12, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS WARNING LIGHT ILLUMINATED ON FRONT PANEL, NOSE GEAR DOOR AMBER  ILLUMINATED S/O PANEL.  INSPECTED, CLEANED, AND LUBED NOSE GEAR DOOR SWITCHES, CKS GOOD IAW M/M 32-62-00.
